HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hi Doctor I Have Had No Period I Left The

default
Posted on Sat, 28 Jan 2023
Question: Hi doctor I have had no period I left the pill on 14 November. Blood pregnancy test did last week it’s negative I want to concieve. I am having a lot of leg pain and lower abdomen pain like period pain it’s been there for a while. What do I do to get a period? And what can I do to increase chances of pregnancy
doctor
Answered by Dr. Richa Agarwal (1 hour later)
Brief Answer:
It could be due to hormonal imbalance.

Detailed Answer:
Hello dear,
Thanks for trusting us about your health care.
I have gone through your history and understand your concerns.
As per your description these symptoms could be due to hormonal imbalance caused by pills.
Once you stop the pill ,usually period resume within a month but sometimes it may take time to resume menses depending upon how long you are on pill and type of pill.
Leg pain could be due to hormonal changes and maybe indication of starting of menses.
You can take analgesic medicine for the same.
You can take folic acid tablet and do alternate days sex to increase the chances of pregnancy.
Drink a lot of warm water and soft diet and lifestyle changes are required in your case.
Hope found useful,feel free to ask more information.
Good luck
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (3 hours later)
Is there chance of me ovulating although no periods? Would you recommend taking progesterone to kick start menses incase it takes longer?
doctor
Answered by Dr. Richa Agarwal (24 minutes later)
Brief Answer:
The chances are low.

Detailed Answer:
Hi,
Thanks for your reply.
The chances of you to ovulate without your menses are very low.
You can wait for few more days otherwise take the progesterone for withdrawal bleeding.
Hope found useful
Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Richa Agarwal (50 minutes later)
How many days should I take progesterone for? Just one tablet? Or how?
doctor
Answered by Dr. Richa Agarwal (5 minutes later)
Brief Answer:
Follow advice

Detailed Answer:
Hi,
Thanks for your reply.
You have to take it twice daily for 5days.
Than stop and wait and watch for your menses.
Hope found useful
Regards
Note: Revert back with your gynae reports to get a clear medical analysis by our expert Gynecologic Oncologist. Click here.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Richa Agarwal

OB & GYN Specialist

Practicing since :1999

Answered : 4031 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi Doctor I Have Had No Period I Left The

Brief Answer: It could be due to hormonal imbalance. Detailed Answer: Hello dear, Thanks for trusting us about your health care. I have gone through your history and understand your concerns. As per your description these symptoms could be due to hormonal imbalance caused by pills. Once you stop the pill ,usually period resume within a month but sometimes it may take time to resume menses depending upon how long you are on pill and type of pill. Leg pain could be due to hormonal changes and maybe indication of starting of menses. You can take analgesic medicine for the same. You can take folic acid tablet and do alternate days sex to increase the chances of pregnancy. Drink a lot of warm water and soft diet and lifestyle changes are required in your case. Hope found useful,feel free to ask more information. Good luck Regards